# SDR AALA202406132006

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 89,926 hours, 11,730 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flaperon
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT 7BC CLT-DUB DIVERTED TO JFK ON ACCOUNT OF LOSS OF FLAPERON. THE CREW DECLARED AN EMERGENCY, AND THE AIRCRAFT LANDED OVERWEIGHT, WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
